# SDR CA070828007

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 185A
- Aircraft time: 6,857 hours
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 637781
- Condition: Burned
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION, FOUND THE NR 2 CYLINDER LOW COMPRESSION, RESULT WAS THE EXHAUST VALVE EDGE WAS BURNED. (TC NR 20070828007)
